Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2000, Volume 36, Number 12, Pages 1712–1714 (Mi de10296)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Systems of Two First-Order Second-Degree Differential Equations of the Painlevé Type

I. P. Martynov, V. M. Pecevich, V. A. Pron'ko

Yanka Kupala State University of Grodno

Full text: PDF file (470 kB)

English version:
Differential Equations, 2000, 36:12, 1879–1882

Bibliographic databases:

UDC: 517.925.7
Received: 15.07.1999

Citation: I. P. Martynov, V. M. Pecevich, V. A. Pron'ko, “Systems of Two First-Order Second-Degree Differential Equations of the Painlevé Type”, Differ. Uravn., 36:12 (2000), 1712–1714; Differ. Equ., 36:12 (2000), 1879–1882

Citation in format AMSBIB
\Bibitem{MarPecPro00}
\by I.~P.~Martynov, V.~M.~Pecevich, V.~A.~Pron'ko
\paper Systems of Two First-Order Second-Degree Differential Equations of the Painlev\'e Type
\jour Differ. Uravn.
\yr 2000
\vol 36
\issue 12
\pages 1712--1714
\mathnet{http://mi.mathnet.ru/de10296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1838681}
\transl
\jour Differ. Equ.
\yr 2000
\vol 36
\issue 12
\pages 1879--1882
\crossref{https://doi.org/10.1023/A:1017521200158}


Linking options:
  • http://mi.mathnet.ru/eng/de10296
  • http://mi.mathnet.ru/eng/de/v36/i12/p1712

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Petsevich, V. A. Pronko, “Neobkhodimye usloviya nalichiya svoistva Penleve u sistemy dvukh differentsialnykh uravnenii vtoroi stepeni”, PFMT, 2018, no. 2(35), 69–75  mathnet
  • Number of views:
    This page:69
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022